# SDR CA980519013

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: 85320980101
- Condition: Corroded
- Location: Lavatory
- Part time: 18,985 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIVE AREAS ON TOP SURFACE OF LAV COUPLING MACHINED FITTING FOUND CORRODED.  DEPTHS RANGING FROM 0.005 INCH TO 0.110 INCH.   PART TC:  20,969.
